# SDR ASOA2014030610073

- Difficulty date: March 3, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 12,417 hours, 8,466 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R FWD FLASHLIGHT BATTERIES IAW AMM 25-61-00. OP TESTED GOOD.
